# SDR HALA2009022100059

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 27,110 hours, 5,189 cycles
- System (JASC): 2420 · AC Generation System
- Part: Static Inverter
- Part number: 10020122090
- Part serial: CJ003043
- Condition: Malfunctioned
- Location: Standby
- Part time: 1,142 hours, 200 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB, STATUS PAGE STBY INVERTER MESSAGE.  PERFORMED FIM 24-33-00 FIG 106, REPLACED STATIC INVERTER PER AMM 24-33-03, OPS CHECK GOOD.
